# SDR P2EA98113

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD J2C-51-2525, A CRACK WAS FOUND AT BS 480 BETWEEN STRINGER NR 26 AND NR 27 RT.  THE CRACK WAS REPAIRED AS PER SRM 53-10-4.  (M)
